# SDR AWXA200700344

- Difficulty date: February 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Bs 442 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO DOOR, FORWARD FRAME CRACKED, BS 442.55, S24R.  REPLACED FORWARD CARGO DOOR, FORWARD FRAME, BS 442.55, S24R IAW B737-300 SRM 51-40-04 AND 51-40-02.
